RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2001, Volume 37, Number 11, Pages 1507–1515 (Mi de10486)  

This article is cited in 1 scientific paper (total in 1 paper)

Ordinary Differential Equations

Contrast Structures, Limit Dynamics, and the Painlevé Paradox

Yu. I. Neimark, V. N. Smirnova

Research Institute for Applied Mathematics and Cybernetics, N. I. Lobachevski State University of Nizhnii Novgorod

Full text: PDF file (1536 kB)

English version:
Differential Equations, 2001, 37:11, 1580–1588

Bibliographic databases:

UDC: 517.927.4
Received: 25.06.2001

Citation: Yu. I. Neimark, V. N. Smirnova, “Contrast Structures, Limit Dynamics, and the Painlevé Paradox”, Differ. Uravn., 37:11 (2001), 1507–1515; Differ. Equ., 37:11 (2001), 1580–1588

Citation in format AMSBIB
\Bibitem{NeiSmi01}
\by Yu.~I.~Neimark, V.~N.~Smirnova
\paper Contrast Structures, Limit Dynamics, and the Painlev\'e Paradox
\jour Differ. Uravn.
\yr 2001
\vol 37
\issue 11
\pages 1507--1515
\mathnet{http://mi.mathnet.ru/de10486}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1951184}
\transl
\jour Differ. Equ.
\yr 2001
\vol 37
\issue 11
\pages 1580--1588
\crossref{https://doi.org/10.1023/A:1017916832078}


Linking options:
  • http://mi.mathnet.ru/eng/de10486
  • http://mi.mathnet.ru/eng/de/v37/i11/p1507

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. V. Astashova, A. V. Borovskikh, V. V. Bykov, A. N. Vetokhin, A. Yu. Goritskii, N. A. Izobov, Yu. S. Ilyashenko, T. O. Kapustina, V. V. Kozlov, A. A. Kon'kov, I. V. Matrosov, V. V. Palin, N. Kh. Rozov, M. S. Romanov, I. N. Sergeev, E. V. Radkevich, O. S. Rozanova, I. V. Filimonova, A. V. Filinovskii, G. A. Chechkin, A. S. Shamaev, T. A. Shaposhnikova, “Scientific heritage of Vladimir Mikhailovich Millionshchikov”, J. Math. Sci. (N. Y.), 210:2 (2015), 115–134  mathnet  crossref
  • Number of views:
    This page:36
    Full text:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019